# SDR DALA2025080405829

- Difficulty date: August 3, 2025
- Submitted: August 4, 2025
- Operation: Air carrier
- Aircraft: N505DZ
- Make and model: Airbus A321-271NX
- Aircraft serial: 10935
- Aircraft time: 12,401 hours, 3,008 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Ecs
- Condition: Contaminated
- Stage of operation: IN
- How discovered: V
- Nature of condition: G
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 5005, FA REPORTED DIRTY SOCK SMELL ON DESCENT TO LAND FROM 18000' TO 10000'. CORRECTIVE ACTION: FOUND EVIDENCE OF OIL BEHIND NUM 2 SPINNER. REPLACED SEAL. RAN ENGINE. OPS CHK ALSO PERFORMED A321 NEO AMM 21-00-00-615-803-. DECONTAMINATION OF THE ECS & AMM 36-10-00-615-805-A. (LP 7221600)
